MathSciNet Relay Station
MathSciNet bibliographic data
MR2365707 (2008i:11059) 11F11 (11F25)
Emmons, Brad A.; Lanphier, Dominic Products of an arbitrary number of Hecke eigenforms. Acta Arith. 130 (2007), no. 4, 311–319.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement